Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 743032, 8 pages
http://dx.doi.org/10.1155/2014/743032
Research Article

Local Stability for Iterative Roots of Orientation-Preserving Self-Mappings on the Interval

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 9 April 2014; Accepted 1 May 2014; Published 21 May 2014

Academic Editor: Yongkun Li

Copyright © 2014 Yingying Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingying Zeng, “Local Stability for Iterative Roots of Orientation-Preserving Self-Mappings on the Interval,” Journal of Applied Mathematics, vol. 2014, Article ID 743032, 8 pages, 2014. https://doi.org/10.1155/2014/743032.